# SDR ABXA020213

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Aircraft time: 57,036 hours, 25,190 cycles
- Engine: Pwa JT3D3
- Engine time: 5,158 hours, 2,876 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT THROUGH 12,000 FT, THE NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  LIGHT REMAINED ON.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AFTER LIGHT BECAME BRIGHTER.  INSPECTED THE NR 1 ENGINE MAIN OIL SCREEN, NO DEFECTS FOUND.  FOUND LOOSE CANNON PLUG ON OIL PRESSURE DIFFERENTIAL SWITCH.  CLEANED AND TIGHTENED AS NECESSARY.  FOUND OIL PRESSURE SWITCH CANNON PLUG HEAVILY CORRODED.  AIRCRAFT 852AX HAS BEEN PARKED BY AIRBORNE EXPRESS TO BE SCRAPPED, AND THE NR 1 ENGINE WAS FOUND TO BE UNSERVICEABLE.
